# SDR SWAA2020030442061

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 18,045 hours, 7,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW OVERHEAD EXIT SIGN OFF        SECURED LENS AT OVERWING OVERHEAD SIGN PER SIP
